# SDR REXA97269

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407BH
- Make and model: Saab SF340A
- Aircraft serial: 340A078
- System (JASC): 3150 · Central Warning
- Part: Weu
- Part number: 004WS00
- Condition: Inop
- Location: Left
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE BLEED LIGHT CAME ON IN FLT (ENGINE WAS SHUT DOWN).  REMOVED AND REPLACED WEU.  (M)
